# SDR ASOA20150828165

- Difficulty date: August 28, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 36,701 hours, 28,002 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Part number: 14523955001
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE SERVICE DOOR LOWER FRAME WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5240-01102.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
